# SDR CA110730001

- Difficulty date: July 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 69,918 hours
- Engine: Pwa JT8D*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SYS A HYD QTY LOSS WAS OBSERVED.  ACFT DIVERTED FOR MX INSPECTION. REVEALED THE LT GEAR DOOR ACTUATOR WAS CRACKED.  ACTUATOR REPLACED AND ACFT RETURNED TO SERVICE.  PART HAD BEEN INSTALLED SINCE 20 APRIL 1999.
